# SDR R61A201808110857

- Difficulty date: August 11, 2018
- Submitted: August 11, 2018
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000133
- Aircraft time: 27,987 hours, 20,409 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOUBLER, FRAMES 19 - 20 HAD CORROSION. REMOVED AND REPLACED THE DOUBLER IAW SRM 51-41-02, AND 51-43-04.
